Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A special polynomial basis of a space of analytic functions

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    S. S. Linchuk and N. I. Nagnibida, “On quasipower polynomial bases in analytic spaces,” Sib. Mat. Zh.,15, No. 3, 555–561 (1974).

  2. 2.

    A. I. Markushevich, “On a basis in a space of analytic functions,” Mat. Sb.,17, No. 2, 211–252 (1945).

  3. 3.

    N. I. Berezovskii, “On the equivalence of multiplication operators in the space A(G) and A(F),” Ukr. Mat. Zh.,28, No. 4, 443–452 (1976).

  4. 4.

    Yu. A. Kaz'min, “On a geometric criterion for completeness,” Mat. Sb.,100, No. 2, 181–190 (1976).

  5. 5.

    N. I. Nagnibida, “On the isomorphisms of analytic spaces that commute with the differentiation operator,” ibid.,72, No. 2, 250–260 (1967).

  6. 6.

    Yu. A. Kaz'min, “On expansions in series of Appell's polynomials,” Mat. Zametki,5, No. 5, 505–520 (1969).

  7. 7.

    M. I. Nagnibida, “On Appel's polynomial,” Material on the a Conference on the Science of the Strength of Materials, Chernivets Univ. (1970), pp. 509–520.

  8. 8.

    A. F. Leont'ev, Series of Exponentials [in Russian], Nauka, Moscow (1977).

  9. 9.

    Yu. A. Kaz'min, “On expansions in series of the powers (z — cqn)n,” Mat. Zametki,1, No. 6, 683–688 (1967).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 40, No. 1, pp. 39–42, January–February, 1988.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gorgula, V.I., Nagnibida, N.I. A special polynomial basis of a space of analytic functions. Ukr Math J 40, 32–35 (1988). https://doi.org/10.1007/BF01056442

Download citation

Keywords

  • Analytic Function
  • Polynomial Basis